Asymptotic error expansions for linear multistep methods for a class delay integro-differential equations
Μαθηματική Επιθεώρηση, Tome 31 (1986), pp. 5-18 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1986_31_a1,
     author = {Christopher T. H. Baker and  Neville J. Ford},
     title = {Asymptotic error expansions for linear multistep methods for a class delay integro-differential equations},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {5--18},
     year = {1986},
     volume = {31},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1986_31_a1/}
}
TY  - JOUR
AU  - Christopher T. H. Baker
AU  -  Neville J. Ford
TI  - Asymptotic error expansions for linear multistep methods for a class delay integro-differential equations
JO  - Μαθηματική Επιθεώρηση
PY  - 1986
SP  - 5
EP  - 18
VL  - 31
UR  - http://geodesic.mathdoc.fr/item/MR_1986_31_a1/
LA  - gr
ID  - MR_1986_31_a1
ER  - 
%0 Journal Article
%A Christopher T. H. Baker
%A  Neville J. Ford
%T Asymptotic error expansions for linear multistep methods for a class delay integro-differential equations
%J Μαθηματική Επιθεώρηση
%D 1986
%P 5-18
%V 31
%U http://geodesic.mathdoc.fr/item/MR_1986_31_a1/
%G gr
%F MR_1986_31_a1
Christopher T. H. Baker;  Neville J. Ford. Asymptotic error expansions for linear multistep methods for a class delay integro-differential equations. Μαθηματική Επιθεώρηση, Tome 31 (1986), pp. 5-18. http://geodesic.mathdoc.fr/item/MR_1986_31_a1/